Advertisement

manuscripta mathematica

, Volume 41, Issue 1–3, pp 217–232 | Cite as

Two remarks concerning toroidal groups

  • Christian Vogt
Article

Abstract

This paper deals with two quite unrelated properties of toroidal groups. After some preliminary remarks in section 0, we calculate in section 1 the Dolbeault cohomology groups of a toroidal group under an additional assumption which assures that those are at least finite-dimensional. In particular, we obtain a Hodge decomposition for these special toroidal groups. In section 2, we first give a new proof of a theorem of Cousin concerning the sections of topologically trivial line bundles on toroidal groups. As an application, we then show that, in a sense to be made precise, most abelian complex Lie groups of dimension ≥2 do not have any hypersurfaces.

Keywords

Line Bundle Number Theory Algebraic Geometry Additional Assumption Topological Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. [1]
    AHIEZER, D.N.: Invariant Meromorphic Functions on Complex Semi-simple Lie Groups. Invent, math.155, 325–329 (1982)Google Scholar
  2. [2]
    BOURBAKI, N.: Topologie générale. Chap. V-VIII. 2e édition. Paris: Hermann 1955Google Scholar
  3. [3]
    COUSIN, P.: Sur les fonctions périodiques. Ann. Sci. Ec. Norm. Sup.19, 9–61 (1902)Google Scholar
  4. [4]
    COUSIN, P.: Sur les fonctions triplement périodiques de deux variables. Acta Math.33, 105–232 (1910)Google Scholar
  5. [5]
    HUCKLEBERRY, A.T., MARGULIS, G.A.: Invariant analytic hypersurfaces. To appear in Invent, math.Google Scholar
  6. [6]
    MIZUHARA, A.: On a ℙ1-bundle over an abelian variety which is almost homogeneous. Math. Japon.16, 105–114 (1971)Google Scholar
  7. [7]
    MUMFORD, D.: Abelian Varieties. Bombay: Tata Institute of Fundamental Research 1970Google Scholar
  8. [8]
    POTHERING, G.: Meromorphic function fields of non-compact ℂn/г. Thesis, University of Notre Dame 1977Google Scholar
  9. [9]
    SELDER, E.: Picard-Zahlen komplexer Tori. II. Kapitel der Dissertation, Osnabrück 1981Google Scholar
  10. [10]
    VOGT, Ch.: Line bundles on toroidal groups. J. reine angew. Math.335. 197–215 (1982)Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Christian Vogt
    • 1
  1. 1.Mathematisches InstitutUniversität DüsseldorfDüsseldorf 1Federal Republic of Germany

Personalised recommendations